# SDR SWAA2025092206615

- Difficulty date: August 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 29,706 hours, 14,821 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE INBD FAN COWL ANGLE AT AFT SIDE OF OIL SERVICE DOOR OPENING CRACKED AT UPPER CORNER.   REMOVED AND REPLACED THE NR 1 ENGINE INBD FAN COWL WEB AT OIL SERVICE DOOR IAW AMM 51-40-02.
